Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGeorge, S.-
dc.contributor.authorShubha, V.S.-
dc.contributor.authorJidesh, P.-
dc.identifier.citationInternational Journal of Applied and Computational Mathematics, 2017, Vol.3, , pp.1205-1215en_US
dc.description.abstractIn this study Tikhonov Gradient type-method is considered for nonlinear ill-posed operator equations. In our convergence analysis, we use hypotheses only on the first Frec?het derivative of F in contrast to the higher order Frec?het derivatives used in the earlier studies. We obtained optimal order error estimate by choosing the regularization parameter according to the adaptive method proposed by Pereverzev and Schock (SIAM J Numer Anal 43(5):2060 2076, 2005). 2017, Springer (India) Private Ltd.en_US
dc.titleConvergence of a Tikhonov Gradient Type-Method for Nonlinear Ill-Posed Equationsen_US
Appears in Collections:1. Journal Articles

Files in This Item:
File Description SizeFormat 
42.Convergence of a Tikhonov.pdf613.38 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.